# SDR MWEA00334

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779480
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 1 HAS TOOL MARKS BETWEEN STATION 180 - 200.  FABRICATED AND INSTALLED LONGERON SPLICES.
